# SDR DALA1166900176

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 96,872 hours, 14,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20101
- Part serial: 37273
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND OVERHEAD EMERGENCY LIGHTS AT 23GF-28GF INOP.  MAINTENANCE REPLACE THE BATTERY CHARGER FORM M732 BATTERY PACK.  SYSTEM OPERATION IS NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
